# SDR FDEA201511123574

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 53,011 hours, 12,959 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLIGHT, 3.5 HOURS INTO FLIGHT HAD HYD 3 FAIL ALERT WITH HYD 3 INDICATING 0.0 QTY.
